Minnesota, 2006

Heat in Minnesota, July 30 to 31, 2006

July 30 to 31, 2006 · NWS MPX · 42 events in 42 counties and zones

Temperatures topped out near 100 degrees across much of central and southern Minnesota during the afternoon hours of the 30th and 31st, with maximum heat indices ranging from 105 on the 30th, to 110 on the 31st. No reports of fatalities or injuries were received, but heat advisory criteria were met.

Where it happened

Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
42

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Temperatures topped out near 100 degrees across much of central and southern Minnesota during the afternoon hours of the 30th and 31st, with maximum heat indices ranging from 105 on the 30th, to 110 on the 31st. No reports of fatalities or injuries were received, but heat advisory criteria were met.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 30, 3:59 AM CST, 6 hours 1 minute earlier.

Area forecast discussion, Jul 30, 3:59 AM CST, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 AM CDT SUN JUL 30 2006

.DISCUSSION...TODAY THROUGH TUESDAY NIGHT
VERY HOT CONDITIONS ARE EXPECTED TO CONTINUE INTO AT LEAST MONDAY
NIGHT AS BOTH THE GFS AND NAM MODEL RUNS FROM LAST EVENING ONLY
START TO BREAK DOWN THE THERMAL RIDGE THAT HAS PERSISTENTLY
EXTENDED NORTHEAST FROM THE GREAT BASIN AREA INTO THE WESTERN
GREAT LAKES REGION.

IT REMAINS TO BE SEEN HOW MUCH MOISTURE WILL BE PROVIDED OVER
SOUTHERN COUNTIES OF THE MPX CWA BETWEEN MONDAY NIGHT AND TUESDAY
NIGHT AS SIZEABLE QPF AND SURFACE FEATURE DIFFERENCES ARE EVIDENT
FROM MODEL RUNS. WE STAYED WITH RELATIVELY LOW POPS AND QPF OVER
THIS TIME FRAME.

LONGER TERM...WEDNESDAY THROUGH SUNDAY
SFC LOW EXPECTED TO BE POSITIONED JUST TO THE EAST OF THE CWA TO
START THE PERIOD...WITH SFC COLD FRONT EXITING AS WELL.
PRECIPITATION WILL BE ENDING FROM NW TO SE EARLY WEDNESDAY. FAIRLY
QUIET MEDIUM RANGE PORTION OF THE FORECAST FOLLOWING SFC FROPA
WEDNESDAY. COOLER/DRIER CANADIAN AIR IS USHERED INTO THE REGION ON
NORTHERLY WINDS AS HIGH BUILDS IN THURSDAY. SOUTHERLY RETURN FLOW ON
BACKSIDE OF HIGH ENTERS THE CWA FRIDAY WITH BULK OF MOISTURE RETURN
HOLDING OFF UNTIL LATER SATURDAY. UPPER FLOW IS FAIRLY ZONAL THROUGH
THE EARLY PART OF NEXT WEEKEND...WITH H5 TROF MOVING ACROSS SOUTHERN
CANADA EARLY SUNDAY. WARM ADVECTION ALONG WITH INCREASING MOISTURE
IN THE LOW AND MID LEVELS SUGGESTS A CHANCE FOR PRECIPITATION LATE
SATURDAY NIGHT/EARLY SUNDAY MORNING. TEMPERATURES WILL BE MUCH MORE
COMFORTABLE FOLLOWING MID WEEK FROPA. H85 TEMPS WILL HOVER IN THE
LOW TO MID TEENS...YIELDING SFC HIGHS IN THE LOW TO MID 80S THROUGH
THE WEEK.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR ANOKA-BLUE
     EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-DOUGLAS-FARIBAULT-
     FREEBORN-GOODHUE-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-
     MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-RENVILLE-RICE-SCOTT-
     SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-WASECA-
     WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE COUNTY(IES).

     HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR HENNEPIN-RAMSEY
     COUNTY(IES).

WI...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR DUNN-EAU
     CLAIRE-PEPIN-PIERCE-ST. CROIX COUNTY(IES).

&&
Hazardous weather outlook, Jul 30, 5:58 AM CST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 AM CDT SUN JUL 30 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
658 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS ARE POSSIBLE OVER WESTERN WISCONSIN THIS MORNING
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER RISK.

BY NOON...HEAT INDICES WILL BE INCREASING TO FROM 105 TO 108
ACROSS A BROAD AREA OF CENTRAL AND SOUTHERN MINNESOTA ALONG WITH A
PORTION OF WESTERN WISCONSIN. MINIMUM TEMPERATURES IN THE UPPER
70S LATE TONIGHT IN COMBINATION WITH DAY TIME HEAT INDICES...HAS
PROMPTED THE POSTING OF HEAT ADVISORIES ALL THE WAY INTO MONDAY
EVENING. PLEASE REFER TO LATEST NON PRECIPITATION STATEMENTS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE OVER WEST CENTRAL MINNESOTA
MONDAY AFTERNOON AND EVENING...INCLUDING ALEXANDRIA WHILE MUCH OF
SOUTH AND CENTRAL MINNESOTA AND WESTERN WISCONSIN MAY BE AT RISK
FOR SEVERE THUNDERSTORMS LATE TUESDAY AND TUESDAY EVENING. HEAT
AND HUMIDITY WILL PERSIST THROUGH MONDAY WITH HEAT INDICES AGAIN
PEAKING AT 105 TO 110 ACROSS MUCH OF SOUTH AND CENTRAL MINNESOTA
AND A PORTION OF WESTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED IN WESTERN WISCONSIN
THIS MORNING AND OVER MUCH OF SOUTH AND CENTRAL MINNESOTA AND
WESTERN WISCONSIN ON TUESDAY. MONDAY MAY SEE SPOTTER ACTIVATION
REQUIRED FOR WEST CENTRAL MINNESOTA.

In the hours before

Local storm report, Jul 30, 5:21 AM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
621 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND GST     RICE LAKE               45.50N 91.74W
07/30/2006  M60 MPH          BARRON             WI   TRAINED SPOTTER

            SPOTTER MEASURED 58 TO 60 MPH WIND GUST ON HOME WEATHER
            STATION.

&&

MDB
Local storm report, Jul 30, 5:22 AM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     TSTM WND DMG     RICE LAKE               45.50N 91.74W
07/30/2006                   BARRON             WI   TRAINED SPOTTER

            6 TO 8 INCH DIAMATER TREE DOWN IN RICE LAKE.

&&

MDB
Local storm report, Jul 30, 6:15 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     LADYSMITH               45.46N 91.10W
07/30/2006                   RUSK               WI   LAW ENFORCEMENT

            LIMB DOWN ON COUNTY ROAD J NORTH OF LADYSMITH.

&&

MDB
Local storm report, Jul 30, 6:16 AM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     HAIL             1 SE BLOOMER            45.09N 91.48W
07/30/2006  M1.00 INCH       CHIPPEWA           WI   LAW ENFORCEMENT

            QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMER.

&&

MDB
Local storm report, Jul 30, 6:53 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
753 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     HAIL             S BLOOMER               45.10N 91.49W
07/30/2006  M0.75 INCH       CHIPPEWA           WI   CO-OP OBSERVER

&&

REC
Local storm report, Jul 30, 9:18 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1018 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             1 N INGRAM              45.52N 90.81W
07/30/2006  M0.75 INCH       RUSK               WI   LAW ENFORCEMENT

0525 AM     TSTM WND GST     RICE LAKE               45.50N 91.74W
07/30/2006  M60.00 MPH       BARRON             WI   TRAINED SPOTTER

            SPOTTER MEASURED 58 TO 60 MPH WIND GUST ON HOME WEATHER
            STATION.

0525 AM     TSTM WND DMG     RICE LAKE               45.50N 91.74W
07/30/2006                   BARRON             WI   TRAINED SPOTTER

            6 TO 8 INCH DIAMATER TREE DOWN IN RICE LAKE.

0625 AM     TSTM WND DMG     LADYSMITH               45.46N 91.10W
07/30/2006                   RUSK               WI   LAW ENFORCEMENT

            LIMB DOWN ON COUNTY ROAD J NORTH OF LADYSMITH.

0633 AM     HAIL             1 SE BLOOMER            45.09N 91.48W
07/30/2006  M1.00 INCH       CHIPPEWA           WI   LAW ENFORCEMENT

            QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMER.

0746 AM     HAIL             S BLOOMER               45.10N 91.49W
07/30/2006  M0.75 INCH       CHIPPEWA           WI   CO-OP OBSERVER

&&

RAH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

42 heat. Local standard time, as filed.

Heat, Anoka

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Anoka forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.273, -93.246 (the zone’s center; the record gives no point)

Heat, Benton

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Benton forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.699, -93.999 (the zone’s center; the record gives no point)

Heat, Blue Earth

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Blue Earth forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

Heat, Brown

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Brown forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Heat, Carver

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Carver forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

Heat, Chippewa

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Chippewa forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.022, -95.567 (the zone’s center; the record gives no point)

Heat, Chisago

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Chisago forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.503, -92.908 (the zone’s center; the record gives no point)

Heat, Dakota

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Dakota forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

Heat, Douglas

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Douglas forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.934, -95.453 (the zone’s center; the record gives no point)

Heat, Faribault

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Faribault forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.674, -93.948 (the zone’s center; the record gives no point)

Heat, Freeborn

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Freeborn forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.674, -93.349 (the zone’s center; the record gives no point)

Heat, Goodhue

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Goodhue forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

Heat, Hennepin

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Hennepin forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Heat, Isanti

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Isanti forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.562, -93.295 (the zone’s center; the record gives no point)

Heat, Pope

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Pope forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.586, -95.444 (the zone’s center; the record gives no point)

Heat, Ramsey

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Ramsey forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

Heat, Redwood

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Redwood forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Heat, Renville

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Renville forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Heat, Rice

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Rice forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

Heat, Scott

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Scott forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

Heat, Sherburne

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Sherburne forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.444, -93.775 (the zone’s center; the record gives no point)

Heat, Sibley

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Sibley forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Heat, Stearns

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Stearns forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.552, -94.613 (the zone’s center; the record gives no point)

Heat, Steele

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Steele forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

Heat, Stevens

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Stevens forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.586, -96.000 (the zone’s center; the record gives no point)

Heat, Swift

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Swift forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.283, -95.681 (the zone’s center; the record gives no point)

Heat, Todd

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Todd forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
46.071, -94.898 (the zone’s center; the record gives no point)

Heat, Waseca

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Waseca forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

Heat, Washington

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Washington forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

Heat, Watonwan

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Watonwan forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.978, -94.614 (the zone’s center; the record gives no point)

Heat, Wright

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Wright forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.174, -93.963 (the zone’s center; the record gives no point)

Heat, Yellow Medicine

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Yellow Medicine forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.716, -95.868 (the zone’s center; the record gives no point)

Heat, Kanabec

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Kanabec forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.945, -93.293 (the zone’s center; the record gives no point)

Heat, Kandiyohi

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Kandiyohi forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.152, -95.005 (the zone’s center; the record gives no point)

Heat, Lac Qui Parle

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Lac Qui Parle forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.996, -96.173 (the zone’s center; the record gives no point)

Heat, Le Sueur

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Le Sueur forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Heat, Martin

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Martin forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
43.674, -94.551 (the zone’s center; the record gives no point)

Heat, McLeod

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
McLeod forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.824, -94.272 (the zone’s center; the record gives no point)

Heat, Meeker

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Meeker forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.123, -94.527 (the zone’s center; the record gives no point)

Heat, Mille Lacs

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Mille Lacs forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.938, -93.630 (the zone’s center; the record gives no point)

Heat, Morrison

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Morrison forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
46.013, -94.268 (the zone’s center; the record gives no point)

Heat, Nicollet

When
July 30, 10:00 AM CST to July 31, 11:00 PM CST
Where
Nicollet forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2006Every state in 2006This day in weather historyWarnings in Minnesota, July 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5519138, 5519139, 5519140, 5519141, 5519142, 5519143, 5519144, 5519145, 5519146, 5519147, 5519148, 5519149, 5519150, 5519151, 5519152, 5519153, 5519154, 5519155, 5519156, 5519157, 5519158, 5519159, 5519160, 5519161, 5519162, 5519163, 5519164, 5519165, 5519166, 5519167, 5519168, 5519169, 5520319, 5520320, 5520321, 5520322, 5520323, 5520324, 5520325, 5520326, and more.